# SDR HEEA084514

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 16,852 hours
- Engine: Pwa PT6T3B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25249994
- Part serial: A9631
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TROUBLESHOOTING. FOUND GOVERNOR BREAK LOW AND UNIT HANGING.  SPLIT UNIT AND INSPECTED INTERIOR AND FOUND FLYWEIGHTS STICKING SLIGHTLY.  CLEANED FLYWEIGHT PINS AND RETESTED.  UNIT TESTED OK.
